Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 182, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 3, 2015, 3:46 PM EDT for Darke County, Preble County, Ohio; Union County, Wayne County, Indiana. It was in force for 29 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2015, 3:46 PM EDT (19:46 UTC)
- Expired
- Aug 3, 2015, 4:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Union County, IN, Wayne County, IN, Darke County, OH, Preble County, OH
The radar
The Indianapolis radar (KIND), 109 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 3:50 PM EDT | TSTM WND DMG | 2 N Hagerstown, IN | ONE TREE DOWN ALONG W.E. OLER ROAD AND LACY ROADS |
| Aug 3, 3:50 PM EDT | TSTM WND DMG | Hagerstown, IN | ONE TREE DOWN ALONG W.E. OLER ROAD AND LACY ROADS |
| Aug 3, 4:00 PM EDT | HAIL 1 | 4 Nne Hagerstown, IN | VIA MPING |
| Aug 3, 4:23 PM EDT | HAIL 1 | 1 Sw Richmond, IN | |
| Aug 3, 4:23 PM EDT | HAIL 1 | Richmond, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1837 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 377 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
365
WUUS51 KILN 031946
SVRILN
INC161-177-OHC037-135-032015-
/O.NEW.KILN.SV.W.0182.150803T1946Z-150803T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
346 PM EDT MON AUG 3 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WAYNE COUNTY IN EAST CENTRAL INDIANA...
NORTH CENTRAL UNION COUNTY IN EAST CENTRAL INDIANA...
SOUTHWESTERN DARKE COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN PREBLE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 415 PM EDT.
* AT 344 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
HAGERSTOWN...MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
HALF DOLLAR SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
* LOCATIONS IMPACTED INCLUDE...
RICHMOND...CENTERVILLE...HAGERSTOWN...NEW PARIS...NEW MADISON...
FOUNTAIN CITY...FRANKLIN...ABINGTON...GREENS FORK...SPRING GROVE...
BETHEL...ECONOMY...WHITEWATER...JACKSONBURG...INTERSTATE 70 AT EXIT
145...WILLIAMSBURG...MIDDLEBORO AND CLIFTON.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN INDIANA BETWEEN MILE MARKERS 138 AND 156.
I-70 IN OHIO NEAR MILE MARKER 0.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3997 8520 4001 8517 4001 8490 3996 8469
3967 8493 3990 8520
TIME...MOT...LOC 1944Z 299DEG 29KT 3995 8507
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
160
WWUS51 KILN 032007
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
407 PM EDT MON AUG 3 2015
INC161-177-OHC037-135-032015-
/O.CON.KILN.SV.W.0182.000000T0000Z-150803T2015Z/
WAYNE IN-UNION IN-DARKE OH-PREBLE OH-
407 PM EDT MON AUG 3 2015
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAYNE...NORTH
CENTRAL UNION...SOUTHWESTERN DARKE AND NORTHWESTERN PREBLE COUNTIES
UNTIL 415 PM EDT...
AT 407 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED OVER
RICHMOND...MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
HALF DOLLAR SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
RICHMOND...CENTERVILLE...HAGERSTOWN...NEW PARIS...NEW MADISON...
FOUNTAIN CITY...ABINGTON...GREENS FORK...SPRING GROVE...BETHEL...
ECONOMY...WHITEWATER...JACKSONBURG...INTERSTATE 70 AT EXIT 145...
WILLIAMSBURG AND MIDDLEBORO.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN INDIANA BETWEEN MILE MARKERS 140 AND 156.
I-70 IN OHIO NEAR MILE MARKER 0.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4001 8509 4001 8490 3996 8469 3969 8492
3991 8518
TIME...MOT...LOC 2007Z 299DEG 29KT 3986 8486
HAIL...1.25IN
WIND...60MPH
$$187
WWUS51 KILN 032014
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
414 PM EDT MON AUG 3 2015
INC161-177-OHC037-135-032024-
/O.EXP.KILN.SV.W.0182.000000T0000Z-150803T2015Z/
WAYNE IN-UNION IN-DARKE OH-PREBLE OH-
414 PM EDT MON AUG 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR WAYNE...NORTH CENTRAL UNION...
SOUTHWESTERN DARKE AND NORTHWESTERN PREBLE COUNTIES WILL EXPIRE AT
415 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR
REPORT VIA SOCIAL MEDIA.
LAT...LON 4001 8509 4001 8490 3996 8469 3969 8492
3991 8518
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:29 PM EDT, 17 minutes earlier.
Area forecast discussion, Aug 3, 3:29 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 329 PM EDT MON AUG 3 2015 .SYNOPSIS... A COLD FRONT WILL PUSH SOUTHEAST THROUGH THE REGION THIS AFTERNOON INTO THIS EVENING. A RIDGE OF HIGH PRESSURE WILL BUILD BACK INTO THE AREA BEHIND THIS FRONT ON TUESDAY. THIS RIDGE SHOULD KEEP DRY WEATHER OVER THE AREA THROUGH AT LEAST WEDNESDAY. ON THURSDAY AN AREA OF LOW PRESSURE WILL MOVE IN FROM THE WEST BRINGING WET CONDITIONS BACK INTO THE AREA. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED TO REDEVELOP THIS AFTERNOON. LOOKED AT LATEST AMDAR SOUNDING FROM CVG (17Z) AND THERE IS A PRETTY GOOD CAP IN PLACE AT 850MB. THE BEST UPPER LEVEL LIFT ALSO APPEARS TO BE OFF TO THE EAST. THERE REMAINS A GOOD AMOUNT OF INSTABILITY ABOVE THE CAP THOUGH. GFS SOUNDINGS ARE FORECASTING CAPE VALUES AROUND 2800 J/KG. NAM IS SHOWING VALUES AROUND 4000 J/KG. THE GFS APPEARS TO BE DOING THE BEST WITH THE FORECAST SOUNDINGS AS LATEST SPC MESOANALYSIS SHOWS CAPE VALUES AROUND 2500 J/KG. GFS SOUNDINGS ALSO SHOWED SOME OF A CAP IN PLACE. A COLD FRONT IS CURRENTLY STRETCHED JUST NORTH OF AN INDIANAPOLIS TO WAPAKONETA LINE AND WILL PROVIDE THE SOURCE OF LIFT AND THINKING IS THAT COVERAGE WILL START TO INCREASE IN THE NEXT COUPLE OF HOURS AS THE CAP IS ABLE TO BE MODIFIED. THERE IS ALSO SOME STRONGER MID AND UPPER LEVEL WINDS WHICH WILL SUPPORT TITLED UPDRAFTS AND CONVECTIVE ORGANIZATION. GIVEN THE SHEAR AND INSTABILITY SPC HAS THE AREA IN A SLIGHT RISK. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... TUESDAY MORNING LEFTOVER RAIN WILL BE EXITING OUR SOUTHEASTERN COUNTIES ALONG WITH THE COLD FRONT. MUCH DRIER AIR WILL THEN BE FILTERING IN FROM THE NORTHWEST. PWATS ON BOTH THE NAM AND GFS ARE FORECASTED TO FALL NEAR 0.75" BY TUESDAY AFTERNOON. DURING THE DAY TUESDAY THE UPPER LEVEL LOW WILL CONTINUE TO ROTATE OVER THE QUEBEC/ ONTARIO BORDER WITH SOUTHWEST OHIO FALLING IN THE COVERGENT REGION OF THE TROUGH AXIS. 850 MB TEMPERATURES ARE ALSO FORECASTED TO REMAIN AROUND 15 DEGREEES C WHICH WOULD SUPPORT HIGHS IN THE LOWER TO MID 80S. AN AREA OF WEAK HIGH PRESSURE WILL REMAIN ACROSS THE AREA WEDNESDAY KEEPING MAINLY DRY CONDITIONS ACROSS THE REGION. THE FRONT THAT MOVED THROUGH THE AREA MONDAY EVENING WILL ALSO REMAIN STALLED JUST SOUTHWEST OF THE AREA WEDNESDAY. THE NAM PUSHES THE FRONT SLOWLY NORTH A LITTLE QUICKER THAN THE GFS AND EURO AND THEREFORE BRINGS IN RAIN CHANCES SLIGHTLY SOONER THAN THE GFS AND EURO. GIVEN THE LOW PWAT AIR HAVE LEANED TOWARDS WEDNESDAY BEING DRY AS PER THE EURO AND GFS. POPS WILL THEN QUICKLY INCREASE WEDNESDAY NIGHT AS A SHORTWAVE AT 500 MB APPROACHES FROM THE WEST. PWATS ALSO START TO QUICKLY INCREASE THURSDAY MORNING AS A WARM FRONT LIFTS NORTH. && .LONG TERM /THURSDAY THROUGH MONDAY/... FRONTAL BOUNDARY IS FORECAST TO RESIDE JUST SOUTH OF THE OHIO RIVER AT 12Z. GFS/NAM SUGGEST LIFT MAY ALREADY BE SUFFICIENT ENOUGH TO SUPPORT SHOWERS AT THAT TIME...WITH ELEVATED INSTABILITY ALSO LEADING TO A CHANCE OF THUNDERSTORMS. WAVE OF LOW PRESSURE RIDING ALONG THE FRONT /LINKED TO A MID-LEVEL SHORTWAVE/ MAY ALLOW THE FRONT TO LIFT SOMEWHAT NORTHWARD DURING THE DAY THURSDAY/THURSDAY NIGHT. AM NOT SURE HOW FAR NORTH THIS BOUNDARY WILL GET...AND THIS WILL HELP DETERMINE IF ANY PORTION OF THE CWA /SOUTHERN?/ COULD EXPERIENCE SEVERE WEATHER. FOR NOW...FORECAST REFLECTS BOUNDARY LOCATED ALONG THE OHIO RIVER AS LOW PRESSURE RIDES ALONG IT WITH SHOWERS AND THUNDERSTORMS LIKELY ACROSS THE MAJORITY OF THE CWA. POPS HAVE BEEN INCREASED TO REFLECT HIGHER CONFIDENCE IN MEASURABLE RAINFALL. IN FACT...THERE WILL BE A CONCERN FOR HEAVY RAINFALL AND FLOODING DURING THE THURSDAY TO THURSDAY NIGHT TIME FRAME. AS THE WAVE DEPARTS...FRONT WILL BE PUSHED SOUTH TOWARD THE TENNESSEE VALLEY INTO FRIDAY. WILL ALLOW POPS TO LOWER FROM NW TO SE DURING THE DAY FRIDAY. CONSENSUS LEANS TOWARDS A DRY FORECAST OVER THE WEEKEND AS HIGH PRESSURE BUILDS IN FROM THE NORTH...WITH POTENTIAL FOR A SHORTWAVE AFFECTING THE AREA ON THE NEW DAY 7 MONDAY. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... A COLD FRONT IS APPROACHING FROM THE WEST. SCATTERED CONVECTION IS FORECAST TO DEVELOP THIS AFTERNOON INTO THIS EVENING IN A MOIST AND UNSTABLE AIRMASS ALONG THE FRONT. SHORT WAVE FORCING IS SOMEWHAT WEAK...AND THUNDERSTORMS HAVE NOT YET FORMED. THERE IS A GOOD DEAL OF UNCERTAINTY DUE TO MODEL INCONSISTENCY. KEPT VCTS AT MOST SITES THIS AFTERNOON AND WILL AMEND IF ORGANIZED CONVECTION OCCURS. EXPECT CONVECTION TO DISSIPATE TONIGHT WITH LOSS OF DAYTIME HEATING AND WITH THE FRONT MOVING SOUTHEAST. WENT WITH MVFR VISIBILITIES IN BR AT LUK TONIGHT. SKIES SHOULD BE MAINLY CLEAR WITH VFR CONDITIONS ON TUESDAY UNDER HIGH PRESSURE. OUTLOOK...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY THROUGH FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HAINES NEAR TERM...HAINES SHORT TERM...HAINES LONG TERM...BPP AVIATION...CONIGLIO
Hazardous weather outlook, Aug 3, 3:23 PM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 323 PM EDT MON AUG 3 2015 OHZ026-034-035-043>046-041930- HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE- 323 PM EDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ON THURSDAY... A SURFACE LOW WILL APPROACH FROM THE WEST BRINGING THE POTENTIAL FOR HEAVY RAINFALL WHICH COULD LEAD TO FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>056-060>065- 070>074-077>082-088-041930- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING- PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON- ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 323 PM EDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A COLD FRONT. A FEW STORMS COULD REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ON THURSDAY... A SURFACE LOW WILL APPROACH FROM THE WEST BRINGING THE POTENTIAL FOR HEAVY RAINFALL WHICH COULD LEAD TO FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 3, 11:19 AM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1119 AM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM TSTM WND DMG 6 NNW YELLOW SPRINGS 39.88N 83.94W
08/03/2015 CLARK OH BROADCAST MEDIA
LARGE TREE DOWN ACROSS A GARAGE. TIME ESTIMATED FROM
RADAR.
&&
BUTNERSpecial weather statement, Aug 3, 3:35 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 335 PM EDT MON AUG 3 2015 INZ050-032000- WAYNE IN- 335 PM EDT MON AUG 3 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WAYNE COUNTY UNTIL 400 PM EDT... AT 334 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF HAGERSTOWN...MOVING SOUTHEAST AT 20 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... PENNY SIZE HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... CENTERVILLE...HAGERSTOWN...FOUNTAIN CITY...FRANKLIN...GREENS FORK... ECONOMY...INTERSTATE 70 AT EXIT 145 AND WILLIAMSBURG. THIS INCLUDES I-70 IN INDIANA BETWEEN MILE MARKERS 141 AND 146. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4001 8486 3980 8502 3993 8520 4001 8520 TIME...MOT...LOC 1934Z 299DEG 19KT 4002 8523 SITES
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 2:26 AM EDT | Special Weather Statement | ILN | Auglaize, Hardin | 34 min |
| Aug 3, 2:49 AM EDT | Special Weather Statement | ILN | Auglaize, Hardin, Logan, Mercer, Shelby | 26 min |
| Aug 3, 3:11 AM EDT | Special Weather Statement | ILN | Logan, Shelby | 34 min |
| Aug 3, 3:46 AM EDT | Special Weather Statement | ILN | Darke, Miami | 29 min |
| Aug 3, 4:05 AM EDT | Special Weather Statement | ILN | Fayette, Greene, Montgomery | 25 min |
| Aug 3, 4:17 AM EDT | Special Weather Statement | ILN | Clinton, Warren | 28 min |
| Aug 3, 4:24 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 36 min |
| Aug 3, 4:37 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 24 min |
| Aug 3, 4:44 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 46 min |
| Aug 3, 4:49 PM EDT | Areal Flood Advisory | ILN | Preble | 2 hr |
| Aug 3, 5:23 PM EDT | Special Weather Statement | ILN | Shelby | 37 min |
| Aug 3, 5:23 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 52 min |
| Aug 3, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 50 min |
| Aug 3, 5:31 PM EDT | Areal Flood Advisory | ILN | Butler, Preble | 119 min |
| Aug 3, 5:49 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 41 min |
| Aug 3, 5:51 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 39 min |
| Aug 3, 5:55 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 38 min |
| Aug 3, 6:07 PM EDT | Areal Flood Advisory | ILN | Hamilton | 113 min |
| Aug 3, 6:18 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Warren | 27 min |
| Aug 3, 6:31 PM EDT | Special Weather Statement | ILN | Hamilton | 29 min |
| Aug 3, 6:34 PM EDT | Areal Flood Advisory | ILN | Butler, Warren | 116 min |
| Aug 3, 6:36 PM EDT | Special Weather Statement | ILN | Butler | 24 min |
| Aug 3, 6:45 PM EDT | Special Weather Statement | ILN | Highland | 30 min |
| Aug 3, 6:47 PM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 118 min |
| Aug 3, 6:53 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 16 min |
| Aug 3, 7:01 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 29 min |
| Aug 3, 7:13 PM EDT | Special Weather Statement | ILN | Union | 32 min |
| Aug 3, 7:19 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 26 min |
| Aug 3, 7:26 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 34 min |
| Aug 3, 7:46 PM EDT | Special Weather Statement | ILN | Hamilton | 29 min |
| Aug 3, 7:48 PM EDT | Special Weather Statement | ILN | Franklin | 27 min |
| Aug 3, 7:51 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Warren | 25 min |
| Aug 3, 3:35 PM EDT | Special Weather Statement | ILN | Wayne | 25 min |
| Aug 3, 4:04 PM EDT | Areal Flood Advisory | ILN | Wayne | 3 hr |
| Aug 3, 4:14 PM EDT | Special Weather Statement | ILN | Wayne | 31 min |
| Aug 3, 4:28 PM EDT | Special Weather Statement | ILN | Wayne | 32 min |
| Aug 3, 4:37 PM EDT | Severe Thunderstorm Warning | ILN | Wayne | 19 min |
| Aug 3, 4:45 PM EDT | Flash Flood Warning | ILN | Wayne | 2 hr |
| Aug 3, 4:56 PM EDT | Areal Flood Advisory | ILN | Fayette, Union | 3 hr |
| Aug 3, 5:10 PM EDT | Special Weather Statement | ILN | Franklin | 35 min |
| Aug 3, 6:58 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.